EconPapers    
Economics at your fingertips  
 

Finite-sample quantiles of the Jarque-Bera test

Steve Lawford

Applied Economics Letters, 2005, vol. 12, issue 6, 351-354

Abstract: The finite-sample null distribution of the Jarque-Bera Lagrange multiplier test for normality differs considerably from the asymptotic χ2(2). However, asymptotic critical values are commonly used in applied work, even for relatively small sample sizes. Here, very accurate response surface approximations are developed for the 10% and 5% critical values of the test, which enable correct practical implementation.

Date: 2005
References: Add references at CitEc
Citations: View citations in EconPapers (2)

Downloads: (external link)
http://www.informaworld.com/openurl?genre=article& ... 40C6AD35DC6213A474B5 (text/html)
Access to full text is restricted to subscribers.

Related works:
Working Paper: Finite-sample quantiles of the Jarque-Bera test (2004) Downloads
Working Paper: Finite-sample quantiles of the Jarque-Bera test (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:apeclt:v:12:y:2005:i:6:p:351-354

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/RAEL20

DOI: 10.1080/1350485042000338653

Access Statistics for this article

Applied Economics Letters is currently edited by Anita Phillips

More articles in Applied Economics Letters from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:apeclt:v:12:y:2005:i:6:p:351-354